# SDR HEEA0013311

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7660002113103
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RADAR. AFCS VERT GYRO FAULT
